# SDR ASAA2025122563433

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 75,457 hours, 40,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER THE WING EXIT EMERGENCY LIGHT (EXTERIOR) INOPERATIVE.  FOUND DURING T/C 78233008. GROUNDED - YES. RELAMPED RT OVERWING EXIT LIGHT IAW AMM 33-51-04.
